# SDR GUUA94032062410A

- Difficulty date: June 24, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 30,338 hours, 35,511 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT TIMES WHEN APPLYING RT BRAKES PEDAL GOES ALL THE WAY TO THE FLOOR WITH NO BRAKE PRESSURE HAVE TO PUMP THE BRAKE TO GET PRESSURE. BLED BRAKES AND REMOVED TRAPPED AIR IN RT BRAKE SYS.
